# SDR YENA2022042900425

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 364
- Aircraft time: 31,425 hours, 20,821 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1131, FLL-CHS (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO CHS). 'LG WOW SYS FAIL (AMBER) PERFORMED QRH AND RETURN TO CHS. THE GEAR WOULD NOT RETRACT; INSPECTION OF NLG FOUND THE NITRO SHRADER VALVE DAMAGED. REMOVED AND REPLACED NITRO SERV SHADER VALVE. ACCOMPLISHED FULL STRUT SERVICE IAW AMM 12-12-09. VERIFIED NLG TARGETS BY JACKING A/C, TARGETS MADE IA WAMM 32-20-00 & 07-10-01.' (SUPPLEMENTAL TO DESCRIPTION)
